UM

Browse/Search Results:  1-8 of 8 Help

Selected(0)Clear Items/Page:    Sort:
An improved weighted topology optimization lattice Boltzmann model for porous structures of advection–diffusion chemical reaction systems Journal article
Su, Yan. An improved weighted topology optimization lattice Boltzmann model for porous structures of advection–diffusion chemical reaction systems[J]. Chemical Engineering Journal, 2024, 495, 153267.
Authors:  Su, Yan
Favorite | TC[WOS]:1 TC[Scopus]:1  IF:13.3/13.2 | Submit date:2024/08/05
Advection–diffusion  Chemical Reaction  Mesoscale  Porous Structure  Topology Optimization  
A variable-step high-order scheme for time-fractional advection-diffusion equation with mixed derivatives Journal article
Feng, Junhong, Lyu, Pin, Vong, Seakweng. A variable-step high-order scheme for time-fractional advection-diffusion equation with mixed derivatives[J]. Numerical Methods for Partial Differential Equations, 2024, 40(6).
Authors:  Feng, Junhong;  Lyu, Pin;  Vong, Seakweng
Favorite | TC[WOS]:0 TC[Scopus]:0  IF:2.1/2.8 | Submit date:2024/09/03
High-order Method  Mixed Derivatives  Time-fractional Advection-diffusion Equation  Variable Time Steps  
A novel meshless method based on RBF for solving variable-order time fractional advection-diffusion-reaction equation in linear or nonlinear systems[Formula presented] Journal article
Xu,Yi, Sun,Hong Guang, Zhang,Yuhui, Sun,Hai Wei, Lin,Ji. A novel meshless method based on RBF for solving variable-order time fractional advection-diffusion-reaction equation in linear or nonlinear systems[Formula presented][J]. Computers and Mathematics with Applications, 2023, 142, 107-120.
Authors:  Xu,Yi;  Sun,Hong Guang;  Zhang,Yuhui;  Sun,Hai Wei;  Lin,Ji
Favorite | TC[WOS]:7 TC[Scopus]:8  IF:2.9/2.6 | Submit date:2023/08/03
Meshless Method  Nonlinear  Time Fractional Advection-diffusion-reaction Equation  Variable-order Fractional Derivative  
A study on a second order finite difference scheme for fractional advection–diffusion equations Journal article
Vong,Seakweng, Shi,Chenyang, Lyu,Pin. A study on a second order finite difference scheme for fractional advection–diffusion equations[J]. Numerical Methods for Partial Differential Equations, 2019, 35(2), 493-508.
Authors:  Vong,Seakweng;  Shi,Chenyang;  Lyu,Pin
Favorite | TC[WOS]:4 TC[Scopus]:5  IF:2.1/2.8 | Submit date:2021/03/09
Finite Difference Method  Fractional Advection–diffusion Equations  Second Order Scheme  
Three-point combined compact difference schemes for time-fractional advection-diffusion equations with smooth solutions Journal article
Gao, G.H., Sun, H. W.. Three-point combined compact difference schemes for time-fractional advection-diffusion equations with smooth solutions[J]. Journal of Computational Physics, 2015, 520-538.
Authors:  Gao, G.H.;  Sun, H. W.
Favorite | TC[WOS]:35 TC[Scopus]:34  IF:3.8/4.5 | Submit date:2022/07/25
Time-fractional Advection-diffusion Equations  L1 Formula  Combined Compact Difference Scheme  Stability  Convergence  
Three-point combined compact difference schemes for time-fractional advection-diffusion equations with smooth solutions Journal article
Gao,Guang Hua, Sun,Hai Wei. Three-point combined compact difference schemes for time-fractional advection-diffusion equations with smooth solutions[J]. Journal of Computational Physics, 2015, 298, 520-538.
Authors:  Gao,Guang Hua;  Sun,Hai Wei
Favorite | TC[WOS]:35 TC[Scopus]:34 | Submit date:2019/05/27
Combined Compact Difference Scheme  Convergence  L1 Formula  Stability  Time-fractional Advection-diffusion Equations  
Three-point combined compact alternating direction implicit difference schemes for two-dimensional time-fractional advection-diffusion equations Journal article
Gao,Guang Hua, Sun,Hai Wei. Three-point combined compact alternating direction implicit difference schemes for two-dimensional time-fractional advection-diffusion equations[J]. Communications in Computational Physics, 2015, 17(2), 487-509.
Authors:  Gao,Guang Hua;  Sun,Hai Wei
Favorite | TC[WOS]:18 TC[Scopus]:19 | Submit date:2019/05/27
Adi  Combined Compact Difference (Ccd) Scheme  Fourier Analysis  Stability  Time-fractional Advection-diffusion Equations  
Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations Journal article
Qu W., Lei S.-L., Vong S.-W.. Circulant and skew-circulant splitting iteration for fractional advection–diffusion equations[J]. International Journal of Computer Mathematics, 2014, 91(10), 2232.
Authors:  Qu W.;  Lei S.-L.;  Vong S.-W.
Favorite | TC[WOS]:28 TC[Scopus]:30 | Submit date:2018/10/30
Circulant And skew-Circulant Splitting Iteration  Fast Fourier Transform  Fractional Advection–diffusion Equation  Toeplitz Matrix